Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Tramadol withdrawal????

Dec 23, 2017 10:45 AM

I have been on tramadol for about a year now this is the first time I have ran out of my medicine early. I am supposed to take 50mg 3x daily but I had a bad flare all month and took two instead of one 3x daily. I am experiencing EXTREME withdrawal from the medicine. My body hurts like no other I'm vomiting and feeling fatigue, sweating and EXTREMELY anxious. Has anyone gone through this or going through this? Any advice? Thanks

Dec 23, 2017 4:59 PM

I took 100mg tramadol 3 x daily for years. Never experienced withdrawal.

Dec 24, 2017 2:20 AM

I tried it years ago and it was nasty. I stopped completly back then and it took me 3-4 days for the symptoms to fade. And i had only been taking them for a couple of months.
I can't help you much with it, your body just has to get over the addiction or you start taking them again at the same dose as before and start to slowly decrease the dose back to your normal dose over a week.
Is there no place you can get your presciption? In my country there will always be an on call doctor that can acces your file and a pharmacy that's on "duty" so you can get medicin at all times. As Long as they can see in your file that's it a regular medicin you are taking.

Jan 05, 2018 6:09 PM

Exercise and endorphins can offer some relief. Not heavy, just enough to get your heart rate up. I do not experience withdrawal from tramacet but I do from narcotics. Have you tried going to the pharmacy for an emergency supply?

Jan 05, 2018 6:56 PM

I understand that Kratom helps with pain and withdrawal symptoms. It is worth a try. It is available at.any vape store or head shop.

Jan 17, 2018 2:38 AM

I feel you, I only took it for a couple months and had serious withdrawals after trying to quit, I found that CBD oil (non THC, hemp oil) helped me come off it, taken twice or thrice daily depending on dosage

Jan 18, 2018 6:39 AM

I've been there. I know it's unpleasant and I hope it improves.
Exercise will help flush it from your system, bike at gym, low impact. I cant imagine you exact symptoms or pain but this is the only way I know. Hope that helps. If you can't exercise, call your dr for help

Feb 02, 2018 2:34 PM

Yes, it's pretty bad. Withdrawal and pain = total isolation and depression

Ready to start relieving your pain?

Join Community